# SDR DALA2018073104786

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,182 hours, 24,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L BTW FR 59 TO FR 60 IN AFT CARGO COMPARTMENT, PERFORMED PERMANENT REPAIR ON STR43L BTW FR 58 TO FR 6R IN AFT CARGO COMPARTMENT AS PER ER/A 570151-14 REV ORIGINAL AND PRI 570151-14 REV O.
